# SDR YENA20110922342

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 16,122 hours, 9,895 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 185697117
- Condition: Odor
- Location: Galley
- Part time: 16,430 hours, 6,494 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 1060, AUS-JFK, FLIGHT ATTENDANT REPORTED A SMELL IN THE GALLEY.  POWER TO COFFEE POTS & LIGHTS WERE TURNED OFF, SMELL WENT AWAY.  REMOVED CEILING PANEL AND LTV PANEL, COFFEE MAKERS, LIGHT BALLAST, CB PANELS BALLAST EMERGENCY CONNECTORS AND INSPECTED ALL AREA FOR ELECTRICAL SMELL. NO ELECTRICAL SMELL NOTED REF AMM 25-30-00,  24-00-00 PERFORMED FIM 21-20-00-810-A.  RAN ENGINES NR 1 AND NR 2 PER AMM 72-00-00-760-112/118.  NO ABNORMAL SMELLS NOTED.  REPLACED NR 2 COFFEE MAKER IN FWD GALLEY PER AMM 25-35-00.
